# SDR USAA2009081392101

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 30,205 hours, 10,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 24,997 hours, 9,171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1498 - LAX - EMERGENCY EGRESS SYSTEM - CAUTION LIGHT ON CIDS PANEL ILLUMINATED.  MAINTENANCE SERVICED L-3 DOOR ASSIST BOTTLE.
